Just a quick question on my hub's behalf.
We've been trying to conceive for over a year. We recently went to a fertility guy, had the sperm count, etc., taken and his morphology came back "low."
He's been on Propecia for a long time, over 7 years. I have heard some people say that Propecia can cause infertility and anyone trying to conceive should go off it.
Does anyone know anything about this?
PS: He doesn't want to go off it, for obvious reasons :)
Hello, I recently read your post; I, too, have a dear one that is afraid of losing his hair so he is taking Propecia. He has been taking the drug for 5 years now. When I met him I had noticed many "odd" things and I began to investigate after seeing him pop these little white pills nightly.
He has trouble keeping an erection, he cannot sleep until two or three in the morning, he has breast growth, he shakes a little in his sleep, and since he met me he has not been the typical groaping sexually interested male. At first I was impressed by this, thinking he was just the type of guy that respects a woman and cares about love first. Well, it is 4 months now and he'd rather play on the internet and or cuddle rather then engage in any sort of foreplay. The few times we have been able to, he complains of pain when he ejaculated. My main concern is that he will be or is infertile. I am trying to get off of the pills and let him know that being bald is beautiful! Look at Billy Zane! :) Good luck!
Propecia can cause infertility and the other symptoms Katebee discussed. You and your husband should speak to his doctor about going off of the Propecia just until the sperm count increases and you are able to conceive. Going off the Propecia is not going to result in immediate hair loss. It will take several weeks or months for the hair loss to return.
5 years ago my wife and I got a child by help from a fertility clinic using ICSI method. We where lucky and got pregnant in the first trial. 2 years later we tried again by same ICSI method. after 4 trials without any success I wondered if my use of propecia had any impact on the quality /success rate. At that time I had been using propecia for approx. 2 years. I stopped using propecia and after 9 months we tied again - with success. Don't know if it was coincidence. But hair starting to be a little thin:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.